Aspirantes
Estudiantes
Docentes
Administrativos
Portal de Empleo
Correo Institucional

Minimal nonuniversal electroweak extensions of the standard model: A chiral multiparameter solution

Benavides, Richard H. Y Muñoz, Luis Y Ponce, William A. Y Rodríguez, Oscar Y Rojas, Eduardo (2017) Minimal nonuniversal electroweak extensions of the standard model: A chiral multiparameter solution. Physical Review D, 95 (11). pp. 1-10. ISSN 2470-0010

[img]
Preview
Text
PhysRev_95_115018.pdf

Download (270kB) | Preview
URL Oficial: https://doi.org/10.1103/PhysRevD.95.115018

Resumen

We report the most general expression for the chiral charges of a nonuniversal U(1)' with identical charges for the first two families but different charges for the third one. The model is minimal in the sense that only standard model fermions plus right-handed neutrinos are required. By imposing anomaly cancellation and constraints coming from Yukawa couplings, we obtain two different solutions. In one of these solutions, the anomalies cancel between fermions in different families. These solutions depend on four independent parameters which result very useful for model building. We build different benchmark models in order to show the flexibility of the parametrization. We also report LHC and low energy constraints for these benchmark models.

Tipo de Elemento: Artículo
Asunto: Q Ciencias > QC Physics
Division: Facultad de Ciencias Exactas y Naturales > Programa de Física > Productividad
Depósito de Usuario: Prof. Eduardo Rojas
Fecha Deposito: 26 Sep 2018 13:51
Ultima Modificación: 26 Sep 2018 13:51
URI: http://sired.udenar.edu.co/id/eprint/5087

Ver Elemento Ver Elemento